# SDR 99T64R446EWA

- Difficulty date: December 14, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5750198502
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RIGHT LONGERON 24 AND FUSELAGE STATION 879 TO STATION 940, CORROSION ON UPPER SURFACE ON FITTING AND 2 PREVIOUS REPAIR DOUBLERS ALSO RUNNING UNDER REPAIR DOUBLERS.  REPLACED RIGHT L24 FITTING IAW DOUGLAS L24 REPLACEMENT GUIDE SRM 51-1-20D, 51-3-0, 53-2-2 AND EO NR 99-186 WITH APPROVED 8110-3 DATED 11/16/99.  (M)
